# SDR DL72L990788

- Difficulty date: April 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N509DA
- Make and model: Boeing 727232
- Aircraft serial: 21311
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 330201663
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY TRACK LIGHTING 10C MISSING BULB/FROM 27 TO REAR OF ACFT EMERGENCY TRACK LIGHTING INOP.  REPAIRED SHORTED WIRE IN FLOOR AND RELAMPED 10C.
